EPrints@IIT Delhi >
Faculty Research Publicatons  >
Physics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1570

Title: Propagation characteristics of single mode optical fibers with arbitrary index profiles: A simple numerical approach
Authors: Sharma, Enakshi Khular
Sharma, Anurag
Goyal, I C
Keywords: rapidly converging
arbitrary refractive index profiles
optical fibers
law profiles
axial index dip
Issue Date: 1982
Citation: Quantum Electronics, IEEE Journal of, 18(10), 1484 - 1489
Abstract: We present here a rapidly converging numerical procedure for the direct evaluation of the propagation constant and its first and second derivatives in single mode optical fibers with arbitrary refractive index profiles. To illustrate the procedure we have also used it to evaluate the propagation constant and its derivatives in single mode optical fibers with power law profiles in the presence of a Gaussian axial index dip, and hence, studied the effect of a dip on the dispersion characteristics of the fibers.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1570
Appears in Collections:Physics

Files in This Item:

File Description SizeFormat
sharmapro1982.pdf92.13 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback